# SDR SIMA20131228006

- Difficulty date: December 28, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 35,486 hours, 31,825 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H, B

## Discrepancy

SPOILERS WOULD NOT STOW AT BOTTOM OF DESCENT WITH HANDLE IN CLOSED POSITION, THRUST LEVERS ADVANCED.  PULLED CBS IAW AOM.  INSPECTED SPOILER HYD ACTUATION & PERFORMED SPOILER SYS OPERATIONS CHECK IAW AMM 27-62-00 & 27-63-01.  NO DEFECTS NOTED, OPERATIONS CHECKED GOOD.  NO SPOILER CMC MESSAGES FROM TODAY 12-28-13.
